RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2016, Volume 100, Issue 4, Pages 627–629 (Mi mz10991)  

Brief Communications

Remark on the Inverse Abstract Prime Number Theorem

D. S. Minenkova, V. E. Nazaikinskiiab

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region

Keywords: arithmetic semigroup, inverse abstract prime number theorem, entropy, asymptotics.

Funding Agency Grant Number
Russian Science Foundation 14-11-00432
This work was supported by the Russian Science Foundation under grant 14-11-00432.


DOI: https://doi.org/10.4213/mzm10991

Full text: PDF file (331 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2016, 100:4, 633–635

Bibliographic databases:

Received: 29.10.2015

Citation: D. S. Minenkov, V. E. Nazaikinskii, “Remark on the Inverse Abstract Prime Number Theorem”, Mat. Zametki, 100:4 (2016), 627–629; Math. Notes, 100:4 (2016), 633–635

Citation in format AMSBIB
\Bibitem{MinNaz16}
\by D.~S.~Minenkov, V.~E.~Nazaikinskii
\paper Remark on the Inverse Abstract Prime Number Theorem
\jour Mat. Zametki
\yr 2016
\vol 100
\issue 4
\pages 627--629
\mathnet{http://mi.mathnet.ru/mz10991}
\crossref{https://doi.org/10.4213/mzm10991}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588884}
\elib{http://elibrary.ru/item.asp?id=27349888}
\transl
\jour Math. Notes
\yr 2016
\vol 100
\issue 4
\pages 633--635
\crossref{https://doi.org/10.1134/S0001434616090352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000386774200035}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992153921}


Linking options:
  • http://mi.mathnet.ru/eng/mz10991
  • https://doi.org/10.4213/mzm10991
  • http://mi.mathnet.ru/eng/mz/v100/i4/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    References:28
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019